# SDR AALA20070601

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Cockpit
- Component: Control Panel, Boeing
- Component part number: 233T32101003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT SWITCH GUARD IN COCKPIT BROKEN.  REPLACED EMERGENCY LIGHT CONTROL PANEL IN COCKPIT OVERHEAD FOR BROKEN EMERGENCY LIGHT SWITCH GUARD IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
